Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'eds'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 2 results

  1. Hi there, although I'm a new member I've been lurking the forum for years . Long story short , I've had a psychotic break/near death experience that lasted for about a year , that occured in 2013 . Although I'm over 90-95% of it, I'm still suffering a backlash in terms of constant to variable anxiety throughout the week . I've also haven't slept naturally since the event occured in 2013 . So basically my body's used to feeling anxious for so long that its the new normal and ditto for the insomnia . I have a psychiatrist that I see 1x to 2x a month and am seeing a good experienced therapist twice a week (both work in the same office). I want to sleep naturally again . Anyways after trying multiple (sedating) anti psychotics , anti depressants, anti convulsants , 6 different benzodiazepines, z-drugs , antihistamines and belsomra , my psychiatrist decided to put me on Xyrem . I'm on the max dose of 4.5 grams twice nightly .The first two months were heaven, it truly was the holy grail . Absolutely zero side effects and completely unoffensive like a hypnotic benzodiazpine . The major payoff was that I was sleeping 8-10hrs a day and feeling so incredibly rested (like natural sleep since it only improves sleep architecture and induces natural sleep)I didn't need to take medicines like nuvigil and adderall to stay awake/function during the day and totally went off of the stimulants . My physical and mental abilities were 100% again . Workouts were great with all the new energy and school went from difficult to moderately easy now that my brain was finally recovering at night . Problem is that due to increasing situational anxiety due to school/(I guess how the near death experience makes me act to stressors ?) The 9g a night barely keeps me asleep for more than 3-4 hrs . The Xyrem pharmacist said insomnia people like me can use higher doses , as he's seen up to 13g a night . Problem is that the doctor said he will aboslutely not go past 9g a night . He will not Rx me any controlled CNS depressants with the xyrem (benzos, z-drugs , belsomra even friggin Lyrica is off the table) He's given me zyprexa since it has helped my anxiety and insomnia in the past however that antipsychotic leaves me with carry over sedation in to the day and dumbs me down (in an engineering science major) . The zyprexa does keep me alseep with the 9g of xyrem but I need a whopping 10mg to 7.5mg depending on my anxiety and stress level . Fast forward to today , as I lost my insurance with the xyrem prescribing psychiatrist and xyrem medication . I saw one sleep doctor at a sleep clinic and he said my insomnia was out of the scope of his practice, despite asking for xyrem and showing him my med records showing him I was Rx'ed it for months with little issue . I have an appt. with another specialist at a sleep clinic in NJ who Rx's Xyrem june 7th . And in case that lady is a spineless waste of money , I have two other sleep doctors lined up with appointments in late july who also prescribe xyrem in late July. Any tips on how to get this med back to helping me ?? I'm officially on 4mg Klonopin, 40mg paxil, 200mg Lamictal, 1mg Halcion (useless now) seeing different therapist and psychiatrist for insurance reasons
  2. [TW: Brief/abstract mention of abuse/abusers] So, we've been getting a mix of outright-nightmares and intensely-vivid-dreams that are still on the "that was uncomfortable/disconcerting/constant-anxiety" spectrum, to the point of being often afraid to go to bed as a result. Abusers appear commonly, but far from "always", and PTSD nightmares were a thing we used to get that mostly faded.. A lot of these aren't related to them in any way I can see. Usually we get at least 2 'bad dreams' a night, sometimes more, often due to the "wake up a little early/on time, fall back asleep" thing, but often not; More recently dreams have been starting to chain together into ones where you 'wake up', which then go Unpleasantly as well. We have Ehlers Danlos Syndrome III, which I know causes raised adrenaline, night-time adrenal spikes, and thus vivid dreams & poor sleep. But still. This is a whole new level of it. Anyway. This makes us feel never-actually-rested and really dreading sleep every night and.. Yeah. Any tips? We've been in a mental health breakdown for the past few months (due to, but not exclusively, homelessness crisis/new abuse, housed but not out of the woods on practical stressors there by a long way), but since this is actively helping prolong & make the breakdown worse, any advice'd be much appreciated. thanks, Wynn
×
×
  • Create New...